# SDR DALA201910316330

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,517 hours, 27,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 6191214) LT OVERWING EMER EXIT IDENTIFIER INOP. CORRECTIVE ACTION: SECURED GROUND WIRE BEHIND LT OVERWING EMER EXIT SIGN.
